# SDR DALA2019012100498

- Difficulty date: January 10, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,653 hours, 16,996 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2CORROSION FOUND ON SHAR TIE ON STA 1351. STR-16R. SHEAR TIE REPLACED. (LP 0912564)
